MathSciNet Relay Station
MathSciNet bibliographic data
MR313179 (47 #1734) 10B05
Hanson, Denis On the product of the primes. Canad. Math. Bull. 15 (1972), 33–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement